# SDR AALA20072456

- Difficulty date: December 16, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 18173812
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD INFLIGHT T2187/16DEC DCA TO MIA - FLAPS STUCK AT FIVE DEGREES.  LANDED IAD WITHOUT INCIDENT.  REPLACED RIGHT FLAP LEVER POSITION TRANSMITTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
